Volume 23, Number 1
Previous Issue Next Issue

Jayantha Pasdunkorale A. & Ian W. Turner

J. Comp. Math., 23 (2005), pp. 1-16.

Preview Full PDF 836 4803 Abstract

Yuan-Bei Deng & Xi-Yan Hu

J. Comp. Math., 23 (2005), pp. 17-26.

Preview Full PDF 865 4550 Abstract

Jan Brandts & Michal Křížek

J. Comp. Math., 23 (2005), pp. 27-36.

Preview Full PDF 836 4458 Abstract

Si-Qing Gan & Wei-Min Zheng

J. Comp. Math., 23 (2005), pp. 37-48.

Preview Full PDF 824 4445 Abstract

Yao-Lin Jiang

J. Comp. Math., 23 (2005), pp. 49-66.

Preview Full PDF 849 4400 Abstract

Ren-Zhong Feng & Ren-Hong Wang

J. Comp. Math., 23 (2005), pp. 67-74.

Preview Full PDF 859 4392 Abstract

Jing-Hong Liu & Qi-Ding Zhu

J. Comp. Math., 23 (2005), pp. 75-82.

Preview Full PDF 820 4348 Abstract

Bao-Jiang Zhong

J. Comp. Math., 23 (2005), pp. 83-92.

Preview Full PDF 816 4472 Abstract

Si-Ming Huang

J. Comp. Math., 23 (2005), pp. 93-100.

Preview Full PDF 747 4300 Abstract

He Qi, Lie-Heng Wang & Wei-Ying Zheng

J. Comp. Math., 23 (2005), pp. 101-112.

Preview Full PDF 844 4467 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard